# SDR CALA2017111704129

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 49,580 hours, 21,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST, HAD AN EPSU BATTERY MESSAGE.   REPLACED THE BATTERY PACK IAW MM 33-51-38. OPS CHECKED GOOD.
